Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 2

 
   

On the Dynamics of the Higher Order Nonlinear Rational Difference Equation

PP: 121-129
Author(s)
M. A. El-Moneam,
Abstract
In this article, we study the periodicity, the boundedness and the global stability of the positive solutions of the following nonlinear difference equation xn+1 = Axn +Bxn−k +Cxn−l +Dxn−s + bxn−k [dxn−k −exn−l ] , n = 0,1,2, ....., where the coefficients A,B,C,D,b,d, e ∈ (0,), while k, l and s are positive integers. The initial conditions x−s ,..., x−l ,..., x−k, ..., x−1, x0 are arbitrary positive real numbers such that k < l < s . Some numerical examples will be given to illustrate our results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved